MathSciNet Relay Station
MathSciNet bibliographic data
MR510923 (58 #23324) 42A28 (40D15 40F05)
Kumar, Arun Necessary and sufficient type theorem for absolute Nörlund summability of conjugate series. Proc. Amer. Math. Soc. 67 (1977), no. 1, 77–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement